# SDR ASAA2016062217190

- Difficulty date: June 22, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 14,596 hours, 4,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261067
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS CRACKED.  ACFT GROUNDED.  FABRICATED NEW AFT CARGO COMPARMENT FLOOR PANEL 140BF IAW DWG 453A2610, REV:E.  INSTALLED FLOOR PANEL 140BF ON CUSTOMER CARD:900-44, EO-15678-1.
